# SDR BDHA960008

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC238
- System (JASC): 6120 · Propeller Controlling System
- Part: Nts Wire
- Part number: 8702A22
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MSP - FLT 434 - THE CREW REPORTED THE RIGHT ENGINE NTS TEST WAS INOP.  MX PERSONNEL REPAIRED WIRE AT LARGE FIREWALL PLUG.  TEST WAS PERFORMED AND THE AIRCRAFT WAS RELEASED.  (M)
